RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 4, Pages 710–711 (Mi de5156)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A nonlocal problem for the Lavrent'ev–Bitsadze equation

M. R. Khan

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (232 kB)

Bibliographic databases:
UDC: 517.956
Received: 19.07.1982

Citation: M. R. Khan, “A nonlocal problem for the Lavrent'ev–Bitsadze equation”, Differ. Uravn., 20:4 (1984), 710–711

Citation in format AMSBIB
\Bibitem{Kha84}
\by M.~R.~Khan
\paper A nonlocal problem for the Lavrent'ev--Bitsadze equation
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 4
\pages 710--711
\mathnet{http://mi.mathnet.ru/de5156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742828}
\zmath{https://zbmath.org/?q=an:0583.35076}


Linking options:
  • http://mi.mathnet.ru/eng/de5156
  • http://mi.mathnet.ru/eng/de/v20/i4/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. U. Khubiev, “Ob odnoi nelokalnoi zadache dlya uravneniya smeshannogo giperbolo-parabolicheskogo tipa”, Matematicheskie zametki SVFU, 24:3 (2017), 12–18  mathnet  crossref  elib
  • Number of views:
    This page:65
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020